# SDR SWAA2023052248534

- Difficulty date: May 14, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGTH WING LOWER I/B FIXED TRAILING EDGE BRACKET CRACKED<[01] INSTALLED NEW BRACKET AT RIGTH WING LOWER I/B FIXED TRAILING EDGE PER SRM 51-40-02-0G-0;[02] VERIFIED INSTALLATION NEW BRACKET AT RIGTH WING LOWER I/B FIXED TRAILING EDGE.
